Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Suffering from hair loss, dandruff, pimples and itchy scalp after shifting place. How to control it?

Hello Sir , I am Parvesh Sharma and I migrated to Canada in 2010 for studies. Since then I have been suffering from hair loss . My scalp is itchy all the time and a lot off dandruff . I can fell small pimples on my scalp. These pimples and Itching is only at the top part of scalp, thats where I have been losing hair. I went to see a doctor here,he told me this is some kind of fungal infection and told me to use Nizrol shampoo. But it is not helping much. I talked to my mom in India, shes a staff nurse. She consulted with the skin specialist. Doctor told her to tell me for the following medicines. fluconazole 150 mg tablets(for fungal infection) Noskurf Cream & Lotion (Probably to reduce dandruff) Suvarna hair oil (To improve hair growth) I am 19 years old. And i really dont wana get bald, Please help me I shall be very thankful to you
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  295
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
If Canada is cold then you have seborrhea. Ketoconazole shampoo, is the best, and use of antibiotics to reduce the follicular reaction is important to reduce your hair fall.
Answered: Tue, 31 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor